RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, Number 1, Pages 47–53 (Mi vmumm465)  

Mechanics

Hamiltonian systems under small nonautonomous perturbations

I. Yu. Polekhin

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Hamiltonian systems under weak nonautonomous and nonperiodic perturbations are considered. Sufficient conditions under which the first integrals of the unperturbed system vary slightly along the solution of the perturbed system are formulated. Some mechanical systems are considered as examples.

Key words: perturbed Hamiltonian system, constantly acting perturbations, nonautonomous Hamiltonian system.

Funding Agency Grant Number
Russian Foundation for Basic Research 10-01-00406


Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Moscow University Mechanics Bulletin, 2012, 67:1, 11–17

Bibliographic databases:

Document Type: Article
UDC: 531
Received: 23.03.2011

Citation: I. Yu. Polekhin, “Hamiltonian systems under small nonautonomous perturbations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, no. 1, 47–53; Moscow University Mechanics Bulletin, 67:1 (2012), 11–17

Citation in format AMSBIB
\Bibitem{Pol12}
\by I.~Yu.~Polekhin
\paper Hamiltonian systems under small nonautonomous perturbations
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2012
\issue 1
\pages 47--53
\mathnet{http://mi.mathnet.ru/vmumm465}
\transl
\jour Moscow University Mechanics Bulletin
\yr 2012
\vol 67
\issue 1
\pages 11--17
\crossref{https://doi.org/10.3103/S0027133012010037}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84858646730}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm465
  • http://mi.mathnet.ru/eng/vmumm/y2012/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:14
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019